CSpace
Some new results on a highly nonlinear differential-difference equation
Wu, YT; Hu, XB
1998-10-01
Source PublicationJOURNAL OF THE PHYSICAL SOCIETY OF JAPAN
ISSN0031-9015
Volume67Issue:10Pages:3645-3646
Keywordsolitons integrable differential-difference equation Hirota method Backlund transformations
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Multidisciplinary
WOS IDWOS:000076724400053
PublisherPHYSICAL SOC JAPAN
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13572
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWu, YT
Affiliation1.Hong Kong Baptist Univ, Dept Comp Studies, Kowloon Tong, Hong Kong
2.Acad Sinica, Inst Computat Math & Sci Engn Comp, State Key Lab Sci & Engn Comp, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wu, YT,Hu, XB. Some new results on a highly nonlinear differential-difference equation[J]. JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN,1998,67(10):3645-3646.
APA Wu, YT,&Hu, XB.(1998).Some new results on a highly nonlinear differential-difference equation.JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN,67(10),3645-3646.
MLA Wu, YT,et al."Some new results on a highly nonlinear differential-difference equation".JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN 67.10(1998):3645-3646.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu, YT]'s Articles
[Hu, XB]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu, YT]'s Articles
[Hu, XB]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu, YT]'s Articles
[Hu, XB]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.